You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1973/27/1
On maps which are perfect with respect to the Hewitt realcompact extension
Download
PDF
- On maps which are perfect with respect to the Hewitt realcompact extension
Article
Original scientific text
Title
On maps which are perfect with respect to the Hewitt realcompact extension
Authors
A. Błaszczyk
1
Affiliations
Katowice
Colloquium Mathematicum
1973/27/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
57-61
Main language of publication
English
Published
1973
Exact and natural sciences
mathematics